# SDR ASOA20160409035H

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 38,180 hours, 29,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Defective
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING AFTER TAKEOFF WITH NO SMOKE NOTED.  THE ACFT CONTINUED TO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
